# SDR SWIA972330

- Difficulty date: February 1, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 10,959 hours, 15,875 cycles
- Engine: Pwa PW118B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIM FAIL ILLUMINATED ON MAP.  NO AURAL WARNING WHILE ON TAKEOFF ROLL.  ABORTED TAKEOFF.  MEL 22-10-1B, ELECT TRIM, MC 122.  RE-RACKED NUMBER ONE AND NUMBER TWO APC-65S.  OPERATED AND TESTED TRIM SYSTEM.  NO DEFECTS NOTED, COULD NOT DUPLICATE.
